Term structure of interest rates with regime shifts
Download full text from publisher
Other versions of this item:
- Ravi Bansal & Hao Zhou, 2002. "Term Structure of Interest Rates with Regime Shifts," Journal of Finance, American Finance Association, vol. 57(5), pages 1997-2043, October.
More about this item
KeywordsInterest rates ; Monetary policy ; Econometric models;
NEP fieldsThis paper has been announced in the following NEP Reports:
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:fip:fedgfe:2001-46. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Franz Osorio). General contact details of provider: http://edirc.repec.org/data/frbgvus.html .
We have no references for this item. You can help adding them by using this form .